# SDR A6WA200740610

- Difficulty date: November 7, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 12,517 hours, 11,433 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON, UPPER LEADING EDGE SKIN BTW WS 389 TO WS 285, ABRASION EXIST.  ABRASION FOUND OUT OF LIMITS IAW REO 601R-57-60-013. LEADING EDGE SKIN ON RIGHT AILERON (UPPER) REPLACED IAW CRJ 200 SRM 51-42-06.  (M)
